# SDR ASAA0380412

- Difficulty date: April 25, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 593639517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND LEFT MLG DOOR JAMB DOUBLER IS CRACKED.  REPLACED PREVIOUSLY INSTALLED DOUBLER PER SRM 51-10-3 AND 53-01.  (M)
